# SDR CALA2025072106778

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,028 hours, 22,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING REAR EXTERIOR EMERGENCY LIGHT IS NOT COMING ON DURING TEST CHECK RELAMPED , OPS CHECK GOOD.
